# SDR AALA201711269006

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 56,848 hours, 21,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT 9D EMERGENCY LIGHT BELOW SEAT CUSHION AISLE SIDE LOOSE IN MOUNTING (STICKING OUT INTO AISLE). REPAIRED EMERGENCY LIGHT BRACKET.
